Question about Parkinson's diseaseMy husband of 72 has had parkinsons for about 12 years. He now suddenly cannot walk. All this has happened within about 2 weeks. Can you suggest a way forward please?
Parkinson's normally gets gradually worse but sometimes change appears abrupt. Some drugs e.g. for psychosis vomiting nausea or dizziness can block the effect of Parkinson's drugs. Other illness such as infection or an underactive thyroid can worsen Parkinson's. At the simplest level he may need more Parkinson's medication.
See all 2 questions about Parkinson's disease
Other questions answered by Doctoralia's experts:
- My husband has Parkinson's disease, and, although his tremor is well controlled by drugs, it is the non-motor symptoms that are more distressing, yet remain unaddressed. He is constantly exhausted, unable to think clearly, and his memory has become very poor. Should he seek further advice?
- Charcot-Marie-Tooth runs in my family. Most doctors do not know much about it. Where do you think I can get the best help for my son and me?
- I am contacting your good selves due to my mother being diagnosed with tension headaches, a year ago. The treatment consists of painkillers and a prophylactic drug at bedtime, but the fact is that the pains are getting stronger and more frequent and she isn't given any other solution. Is there anything that can be done?
- What are meningiomas?
- My mother has been diagnosed with Atrial Fibrillaton, shes been put on bisoprolol. Then after a week she had a stroke. Shes now on rivaroxaban 20mg. Shes still having palpitations and waiting to see a cardiologist. Is she in risk of having another stroke?
- Is having a double aortic arch hereditary?
- what is neurosarcoidosis?
- Is it true that smoking prevents Alzheimer's?
- Is Alzheimer's a neurological disease or a mental illness?
- My nerologist assest me for CMT but stated i did not have it due to normal nerve conduction test however i have recantly read that sme types have a normal test. Could i still have CMT i have muscle loss on my lower legs and feet with both feet teiste with high arches?
Do you have a question about Parkinson's disease?
Our experts have answered 2 questions about Parkinson's disease.
Ask thousands of Doctoralia experts anonymously and for free
- Your question will be published anonymously
- Make it one, clear, medical question
- Be brief
- This service doesn´t replace a consultation with a medical professional. If you have a problem or emergency, go to a doctor or an emergency room.
- Questions about a specific case or second opinion requests will not be allowed.
Legal Notice - doctoralia.co.uk - All contents published on Doctoralia are informative, and should never be considered a substitute for medical advice.